세로토닌-노르에피네프린 재흡수 억제제 복합 투여로 유발된 양안 급성폐쇄각녹내장 발작
Report of Bilateral Acute Angle-closure Crisis Induced by Serotonin-norepinephrine Reuptake Inhibitors
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 세로토닌-노르에피네프린 재흡수 억제제(serotonin-norepinephrine reuptake inhibitors, SNRI)인 둘록세틴 및 트라마돌 복합복용 후 유발된 양안 급성폐쇄각녹내장 발작 1예를 보고하고자 한다. 증례요약: 55세 여자 환자가 허리 통증 완화를 위해 처방받은 둘록세틴과 트라마돌을 포함한 여러 약제 복용 2일만에 발생한 양안시력저하, 안구 통증 및 두통으로 내원하였다. 나안시력은 우안 0.04, 좌안 0.02였으며, 안압은 우안 45 mmHg, 좌안 51 mmHg였다. 양안 중심 전방깊이는 중심각막두께와 같았고, 주변부 전방깊이는 1/4 이하였으며, 전방각은 닫혀 있었다. 양안에 경도의 수정체 핵경화가 있었다. 약물에 의한 양안 급성폐쇄각녹내장 발작 진단하에 약물을 중단하고 안압하강제를 투여하여 시력, 안압, 안구 통증은 호전되었으나, 전방깊이 및 전방각은 완전히 호전되지 않았다. 우안에 시행한 레이저홍채절개술은 불완전한 축동과 홍채출혈로 중단하고, 양안 수정체초음파유화술 및 후방 인공수정체삽입술을 시행하였다. 첫 방문 9개월 후까지 양안의 시력, 안압, 전방깊이 및 전방각이 안정적으로 유지되었다. 결론: SNRI 복합 복용에 의해 급성폐쇄각녹내장 발작이 발생할 수 있음을 고려해야 할 것이다.
Abstract
Purpose: This study reports a case of bilateral acute angle-closure crisis induced by two kinds of serotonin-norepinephrine reuptake inhibitors (SNRIs), duloxetine and tramadol. Case summary: A 55-year-old female visited our clinic, complaining of bilateral visual impairment, ocular pain, and headache, which began 2 days after taking several drugs including duloxetine and tramadol for the purpose of back pain relief. On the day of the first visit, her uncorrected visual acuity was 0.04 in the right eye and 0.02 in the left eye, and the intraocular pressure (IOP) was 45 mmHg in the right eye and 51 mmHg in the left eye. The anterior chamber was shallow and the anterior chamber-angle was closed in both eyes on gonioscopy. There was mild nuclear sclerosis of both lenses. Assuming drug-induced bilateral acute angle-closure crisis, all medications were discontinued, and IOP-lowering agents were prescribed. The symptoms, visual acuity, and IOP improved; however, both anterior chambers were still shallow and the iridocorneal angle was still closed in both eyes. Laser iridotomy was tried in the right eye but failed because the pupils were not completely constricted, and iris bleeding occurred. Phacoemulsification and posterior chamber lens insertion were conducted in both eyes, and her visual acuity, IOP, anterior chamber depth, and iridocorneal angle have been stable at 9 months since her first visit. Conclusions: The combined administration of SNRI may cause bilateral acute angle-closure attacks.
참고문헌 (18)
- Lachkar Y, "Drug-induced acute angle closure glaucoma", Curr Opin Ophthalmol, 18, pp.129~133 (2007)
- Lai JS, "Medication-induced acute angle closure attack", Hong Kong Med J, 18, pp.139~145 (2012)
- Beakley BD, "Tramadol, pharmacology, side effects, and serotonin syndrome : a review", Pain Physician, 18, pp.395~400 (2015)
- Cackett P, "Bilateral angle-closure glaucoma secondary to selective serotonin reuptake inhibitor", Therapy, 3, pp.387~388 (2006)
- Vincent Chin-Hung Chen, "Effects of selective serotonin reuptake inhibitors on glaucoma: A nationwide population-based study", PLOS ONE, 12(3), pp.e0173005~ (2017), Public Library of Science (PLoS)[DOI]
- Ah-Kee EY, "A review of drug-induced acute angle closure glaucoma for non-ophthalmologists", Qatar Med J, 2015, pp.1~8 (2015)
- Seitz DP, "Short-term exposure to antidepressant drugs and risk of acute angle-closure glaucoma among older adults", J Clin Psychopharmacol, 32, pp.403~407 (2012)
- Mahmoud A, "Bilateral acute angle-closure glaucoma following tramadol subcutaneous administration", BMC Ophthalmol, 18, pp.50~ (2018)
- Jabs DA, "Standardization of uveitis nomenclature for reporting clinical data. Results of the First International Workshop", Am J Ophthalmol, 140, pp.509~516 (2005)
- Gündüz GU, "Effects of selective serotonin reuptake inhibitors on intraocular pressure and anterior segment parameters in open angle eyes", Cutan Ocul Toxicol, 37, pp.36~40 (2018)
- Wiciński M, "Association between serotonin-norepinephrine reuptake inhibitors and acute angle closure:what is known?", Surv Ophthalmol, 64, pp.185~194 (2019)
- de Guzman MH, "Bilateral acute angle closure caused by supraciliary effusions associated with venlafaxine intake", Med J Aust, 182, pp.121~123 (2005)
- Aragona M, "Increased ocular pressure in two patients with narrow angle glaucoma treated with venlafaxine", Clin Neuropharmacol, 21, pp.130~131 (1998)
- Shifera AS, "Probable association of an attack of bilateral acute angle-closure glaucoma with duloxetine", Ann Pharmacother, 48, pp.936~939 (2014)
- Mahmut A, "Bilateral acute angle-closure glaucoma induced by duloxetine", Ideggyogy Sz, 70, pp.358~360 (2017)
- Ng B, "Venlafaxine and bilateral acute angle closure glaucoma", Med J Aust, 176, pp.241~ (2002)
- Ezra DG, "Simultaneous bilateral acute angle closure glaucoma following venlafaxine treatment", Eye, 20, pp.128~129 (2006)
- Zhou N, "Acute angle-closure glaucoma caused by venlafaxine", Chin Med J, 131, pp.1502~1503 (2018)
